Discussions By Condition: Endocrine conditions

Abilify linked to Weight Gain / Hypothroidism

Posted In: Endocrine conditions 0 Replies
  • Posted By: Rosebud430
  • June 16, 2010
  • 06:49 PM

A few months ago I had started taking Abilify and had put on 20+ lbs since starting. I also gained 8+ lbs within 2 weeks which isn't possible due to that I have been eating healthier then normal. I have pending bloodwork for a lot of things including TSH and T4. I also have a family history (mother) of Hypothyroidism. I have since stopped taking the Abilify and wonder if there might be permanent damage to my thyroid gland.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?